Sounds like a low blood Sugar / adrenal insuffiency to me.
first up imo is a magnesium deficiency; even if taking magnesium like you do; could be that you dont metabolize magnesium properly. Diarrhea that you mention may be the magnesium.
"Loose stools indicate you are not absorbing the magnesium, but that it is acting as a laxative. When the magnesium travels through the intestines in less than twelve hours, it is merely excreted rather than absorbed. If you find you cannot overcome the laxative effect by varying your dosages, you may want to try an oral supplement that is chelated to an amino acid, such as magnesium taurate and magnesium glycinate, which some consider to be better absorbed than the salt forms and less likely to cause loose stools"
I would triple my boron for a few months, just to balance the magnesium +++; and no Calcium.
Melatonin may be needed for a while yet, but this is something that your body should make easily from tryptophan = serotonin = melatonin, this make me believe that the enzymes in your body dont work properly, as a convertion is needed and enzymes are needed for every one action in the body..
-or that your protein digestion is not up to par.
"Sometimes I get very hungry even after eating a protein and fat heavy meal. But not so much since the Iodine supplementation."
-could be low blood sugar, as if your body doesnt digest / utilize protein and fat properly.
A homeopathic remedy comes to my mind; Sulphur. You may have a look into it.